Login New user?  
Journal of Analysis & Number Theory
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 3 > No. 1

 

 

Some Spectral Properties of Direct Integral of Operators, Vol. 3, No. 1 (Jan. 2015), PP:1-7

Download

Authors:
Zameddin I.Ismailov - Karadeniz Technical University, Faculty of Sciences, Department of Mathematics 61080 Trabzon, Turkey
Elif Otkun Çevik - Karadeniz Technical University, Institute of Natural Sciences, 61080 Trabzon,Turkey

 

Application Of Fox-Wright Generalized Hypergeometric Functions to Multivalent Functions, Vol. 3, No. 1 (Jan. 2015), PP:9-13

Download

Authors:
ABDUL RAHMAN S. JUMA - Department of Mathematics, Alanbar University, Iraq
M. K. MAKHOOL - Department of Mathematics, Alanbar University, Iraq

 

A Brief Investigation of a Stieltjes Transform in a Class of Boehmians, Vol. 3, No. 1 (Jan. 2015), PP:15-19

Download

Authors:
S. K. Q. AL-OMARI - Department of Applied Sciences, Faculty of Engineering Technology, Al-Balqa Applied University, Amman 11134, Jordan

 

On Some I-Convergent Sequence Spaces Over N-Normed Spaces, Vol. 3, No. 1 (Jan. 2015), PP:21-26

Download

Authors:
Kuldip Raj - School of Mathematics, Shri Mata Vaishno Devi University, Katra-182320, J&K, India
Ayhan Esi - Adiyaman University, Science and Art Faculty, Department of Mathematics, 02040, Adiyaman, Turkey

 

An Explicit Formula for Bernoulli Numbers in Terms of Stirling Numbers of the Second Kind, Vol. 3, No. 1 (Jan. 2015), PP:27-30

Download

Authors:
Bai-Ni Guo - School of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo City, Henan Province, 454010, China
Feng Qi - College of Mathematics, Inner Mongolia University for Nationalities, Tongliao City, Inner Mongolia Autonomous Region, 028043, China\\ Department of Mathematics, College of Science, Tianjin Polytechnic University, Tianjin City, 300387, China

 

Common Fixed Point Results for Generalized Contractions on Ordered Partial Metric Spaces, Vol. 3, No. 1 (Jan. 2015), PP:31-38

Download

Authors:
Reza Arab - Department of Mathematics, Sari Branch, Islamic Azad University, Sari, Iran

 

Some Subclasses of p-Valent Functions Defined by Generalized Fractional Differintegral Operator -II, Vol. 3, No. 1 (Jan. 2015), PP:39-45

Download

Authors:
C. Selvaraj - Department of Mathematics, Presidency College (Autonomous), Chennai - 600005, India
O. S. Babu - Department of Mathematics, Dr. Ambedkar Govt. Arts College, Chennai - 600039, India
G. Murugusundaramoorthy - School of Advanced Sciences, VIT University, Vellore - 632 014, India

 

Common Fixed Point for Weakly Contractive Maps, Vol. 3, No. 1 (Jan. 2015), PP:47-54

Download

Authors:
Pankaj Kumar - Department of Mathematics, Guru Jambheshwar University of Science and Technology, Hisar 125001, India
Manoj Kumar - Department of Mathematics, Guru Jambheshwar University of Science and Technology, Hisar 125001, India
Sanjay Kumar - Department of Mathematics, Deenbandhu Chhotu Ram University of Science and Technology, Murthal 131039, India

 

Some Common Fixed Point Theorems for Four Self Maps in Complex Valued Metric Spaces, Vol. 3, No. 1 (Jan. 2015), PP:55-61

Download

Authors:
Manoj Kumar - Department of Mathematics, Guru Jambheshwar University of Science and Technology, Hisar 125001, India

 

A Certain Generalized Gamma Matrix Functions and Their Properties, Vol. 3, No. 1 (Jan. 2015), PP:63-68

Download

Authors:
M. A. Abul-Dahab - Dept. of Math., Faculty of Science, South Valley University, Qena 83523, Egypt
A. K. Bakhet - Dept. of Math., Faculty of Science, Al-Azhar Assiut University, Assiut 71524, Egypt

 

Structure of Spectrum of Solvable Delay Differential Operators for First Order, Vol. 3, No. 1 (Jan. 2015), PP:69-74

Download

Authors:
Zameddin Ismailov - Karadeniz Technical University, Department of Mathematics, 61080, Trabzon, Turkey
Pembe İpek - Karadeniz Technical University, Institute of Natural Sciences, 61080, Trabzon, Turkey

 

Some Properties of the Taylor Summability Method in Complete Ultrametric Fields, Vol. 3, No. 1 (Jan. 2015), PP:75-78

Download

Authors:
R. Deepa - Department of Mathematics, Faculty of Science and Humanities, Bharath University, Selaiyur- 600 073, India

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved